# SDR AALA201711139028

- Difficulty date: November 10, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 31,819 hours, 11,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LENS COVER MISSING AT L1 DOOR. REPLACED LENS PER AMM 33-51-19.
